Applied Mathematics

Vol.3 No.12(2012), Paper ID 25596, 5 pages

DOI:10.4236/am.2012.312271

 

Left and Right Inverse Eigenpairs Problem of Orthogonal Matrices

 

Fanliang Li

 

Institute of Mathematics and Physics, School of Sciences, Central South University of Forestry and Technology,

 

Copyright © 2012 Fanliang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Li, "Left and Right Inverse Eigenpairs Problem of Orthogonal Matrices," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1972-1976. doi: 10.4236/am.2012.312271.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.